# SDR COMA9760247

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1603662
- Condition: Blocked
- Location: Apu
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU OIL TEMP CAUTION MESSAGE.  REPLACED THE APU OIL COOLER.
